Arrhythmia

Good day! Based on the problems of the mother, who developed fibrillation and cardiac arrhythmias after using 3 vials of PhytoChi, I ask whether it is possible to rule out a connection with PhytoChi. PhytoChi is the only change in the last 4 months.Thank you very much for your answer. P.V.

Automatic translation - translated by Google Translate.

 

The original query: "Dobrý den! Na základě problémů maminky, u které se po využívání 3 lahviček PhytoChi dostavily fibrilace a arytmie srdeční, ptám se zda je možné vyloučit souvislost s PhytoChi. PhytoChi je jedinou změnou posledních cca 4 měsíců. Moc děkuji za odpověď. P.V."

 

P. V. Czech Republic

Odpověď odborníka

Adaptive symptoms with PhytoChi manifest themselves in the first phase of use (first month), when the body is detoxified and harmful substances are released from the body. Your mother did not experience fibrillation and cardiac arrhythmias until after three months of use, so it is unlikely to be due to taking PhytoChi.

Automatic translation - translated by Google Translate.

 

The original answer: "Adaptační příznaky při užívání PhytoChi se projevují v první fázi užívání (první měsíc), kdy dochází k detoxikaci organismu a škodlivé látky se uvolňují z těla. U Vaší maminky se fibrilace a srdeční arytmie dostavily až po třech měsících užívání, takže je nepravděpodobné, že je to způsobeno užíváním produktu PhytoChi."

  • MUDr. Peter Bednarčík, CSc.

Do not you feel sick? or have immune problems? Do you have health problems, limit your illness at work and in your life?

Discover our products

Get news, articles, and tips by e-mail

Required field
By subscribing to the news, you agree with Privacy Policy

Follow us on Facebook and Instagram